Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 111, NWS Kansas City, MO

June 16, 20178 counties in Missouri; Doniphan County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 16, 2017, 10:14 PM CDT for 8 counties in Missouri; Doniphan County, Kansas. It was in force for 46 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2017, 10:14 PM CDT (03:14 UTC)
Expired
Jun 16, 2017, 11:00 PM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
80.0 mph

Counties Doniphan County, KS, Andrew County, MO, Buchanan County, MO, Caldwell County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Holt County, MO

The radar

The Pleasant Hill radar (KEAX), 139 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 10:26 PM CDTTSTM WND GST 77Oregon, MO75-80 MPH WINDS REPORTED FROM SOUTH HOLT FIRE IN OREGON.
Jun 16, 10:40 PM CDTTSTM WND GST 65Rosendale, MO60 TO 70 MPH WINDS REPORTED IN ROSENDALE PER EMD.
Jun 16, 10:47 PM CDTTSTM WND DMGSaint Joseph, MONUMEROUS TREES AND POWER LINES DOWN IN THE CITY.
Jun 16, 10:47 PM CDTTSTM WND GST 76Saint Joseph Airport, MO66 KNOTS REPORTED AT STJ.
Jun 16, 10:51 PM CDTTSTM WND DMG2 Se Country Club Villa, MOTREE ACROSS COOK RD EAST OF I-29.
Jun 16, 11:02 PM CDTTSTM WND GST 583 W Stewartsville, MO50 TO 60 MPH WINDS ESTIMATED 3 MILES WEST OF STEWARTSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 7:52 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 3.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3990 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3990 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
2.4
Supercell composite
23.8

Open this sounding in Storm Lab

The text

As transmitted.

759 
WUUS53 KEAX 170314
SVREAX
KSC043-MOC003-021-025-049-061-063-075-087-170400-
/O.NEW.KEAX.SV.W.0111.170617T0314Z-170617T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1014 PM CDT FRI JUN 16 2017

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Doniphan County in northeastern Kansas...
  Northern Buchanan County in northwestern Missouri...
  Southwestern Daviess County in north central Missouri...
  Northern Clinton County in northwestern Missouri...
  Southwestern Gentry County in northwestern Missouri...
  Southeastern Holt County in northwestern Missouri...
  Northwestern Caldwell County in north central Missouri...
  Andrew County in northwestern Missouri...
  DeKalb County in northwestern Missouri...

* Until 1100 PM CDT

* At 1014 PM CDT, severe thunderstorms were located along a line
  extending from near White Cloud to 7 miles southeast of Maryville,
  moving east at 65 mph.

  These are very dangerous storms. 

  HAZARD...80 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely. 

* Locations impacted include...
  St. Joseph, Cameron, Savannah, Wathena, Elwood, Maysville,
  Highland, Troy, Country Club Villa, Country Club, King City,
  Oregon, Stewartsville, Agency, Union Star, Osborn, Amazonia,
  Clarksdale, Forest City and Fillmore.

This includes the following highways...
 Interstate 35 in Missouri between mile markers 52 and 66.
 Interstate 29 between mile markers 39 and 76.
 Interstate 229 between mile markers 0 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure 
and stay away from windows!

&&

LAT...LON 4000 9534 4000 9531 4001 9531 4013 9482
      4013 9461 4017 9460 3980 9389 3964 9457
      3965 9534
TIME...MOT...LOC 0314Z 292DEG 58KT 4000 9540 4025 9482 

HAIL...<.75IN
WIND...80MPH
 
$$

Hawblitzel
2 follow-up statements
413 
WWUS53 KEAX 170336
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1036 PM CDT FRI JUN 16 2017

KSC043-MOC003-021-025-049-061-063-075-087-170400-
/O.CON.KEAX.SV.W.0111.000000T0000Z-170617T0400Z/
Doniphan KS-Buchanan MO-Daviess MO-Clinton MO-Gentry MO-Holt MO-
Caldwell MO-Andrew MO-DeKalb MO-
1036 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR DONIPHAN...NORTHERN BUCHANAN...SOUTHWESTERN DAVIESS...NORTHERN
CLINTON...SOUTHWESTERN GENTRY...SOUTHEASTERN HOLT...NORTHWESTERN
CALDWELL...ANDREW AND DEKALB COUNTIES...

At 1036 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Amazonia to near Savannah, moving
southeast at 65 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
St. Joseph, Cameron, Savannah, Wathena, Elwood, Maysville, Highland,
Troy, Country Club Villa, Country Club, King City, Oregon,
Stewartsville, Agency, Union Star, Osborn, Amazonia, Clarksdale,
Forest City and Fillmore.

This includes the following highways...
 Interstate 35 in Missouri between mile markers 52 and 66.
 Interstate 29 between mile markers 39 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing destructive winds. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.
 
&&

LAT...LON 4000 9534 4000 9531 4001 9531 4013 9482
      4013 9461 4017 9460 3980 9389 3964 9457
      3965 9534
TIME...MOT...LOC 0336Z 298DEG 56KT 3988 9503 4000 9482 

HAIL...<.75IN
WIND...80MPH
 
$$

Hawblitzel
713 
WWUS53 KEAX 170352
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1052 PM CDT FRI JUN 16 2017

KSC043-MOC003-021-025-049-061-063-075-087-170400-
/O.CON.KEAX.SV.W.0111.000000T0000Z-170617T0400Z/
Doniphan KS-Buchanan MO-Daviess MO-Clinton MO-Gentry MO-Holt MO-
Caldwell MO-Andrew MO-DeKalb MO-
1052 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR DONIPHAN...NORTHERN BUCHANAN...SOUTHWESTERN DAVIESS...NORTHERN
CLINTON...SOUTHWESTERN GENTRY...SOUTHEASTERN HOLT...NORTHWESTERN
CALDWELL...ANDREW AND DEKALB COUNTIES...

At 1051 PM CDT, severe thunderstorms were located along a line 
extending from near St. Joseph to near Union Star, moving east at 65 
mph. At 10:48 PM the St. Joseph Airport recorded a 76 mph wind gust.

These are very dangerous storms.

HAZARD...80 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
St. Joseph, Cameron, Savannah, Wathena, Elwood, Maysville, Highland,
Troy, Country Club Villa, Country Club, King City, Oregon,
Stewartsville, Agency, Union Star, Osborn, Amazonia, Clarksdale,
Forest City and Fillmore.

This includes the following highways...
 Interstate 35 in Missouri between mile markers 52 and 66.
 Interstate 29 between mile markers 39 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THis is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

&&

LAT...LON 4000 9534 4000 9531 4001 9531 4004 9489
      4013 9461 4017 9460 3980 9389 3964 9457
      3965 9534
TIME...MOT...LOC 0351Z 292DEG 58KT 3980 9479 3992 9458 

HAIL...<.75IN
WIND...80MPH
 
$$

Hawblitzel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:52 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 16, 6:52 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
652 PM CDT Fri Jun 16 2017

.Discussion...
Issued at 258 PM CDT FRI JUN 16 2017

A low-amplitude embedded shortwave within northwest flow aloft is
approaching central Nebraska as of the early afternoon Friday. This
feature will continue to move atop a stationary frontal boundary
draped over central Nebraska and should provide ample lift to
initiate convection along the boundary heading into the mid-
afternoon. An enhanced CU field is currently developing across
southwestern Nebraska and should continue to expand northeast with
diurnal heating. While the boundary itself will more or less
maintain its current position, steering flow will propagate storms
to the southeast this evening, which will begin to enter northwest
Missouri around sunset. These storms will be maintained by
persistent moisture, sufficient mid-level flow across northern
Missouri, steep low to mid-level lapse rates, and a very unstable
environment as MLCAPE values exceed 4000 J/Kg. Modest shear may
support rotating updrafts, capable of producing large hail north of
Highway 36. Additionally, damaging winds are possible considering
potentially tall updrafts and heightened DCAPE values across the
area. Finally, an isolated tornado risk is also possible across
northwest Missouri early on in the evening hours, when storms are
at their peak. These storms are expected to weaken as the cold
pool runs ahead of the line of storms, though sufficient moisture
will maintain storm chances throughout much of the CWA as the line
progress into southern Missouri by Saturday morning. Also a
concern is with the potential for localized flash flooding across
northwest Missouri to central Missouri, within any training
storms over marginally concerning antecedent conditions from
Thursday night precip.

By Saturday, storms should have cleared to the south of the area and
subsidence in the wake of early morning storms will clear lingering
cloud cover, helping to destabilize the environment through the
afternoon. Multiple concerns will surface for Saturday, the first
being with heat indices exceeding 105 degrees for the southern CWA
as a thermal ridge builds into the area. Have expanded the Heat
Advisory slightly, and may need to continue to extend slightly
further north depending on developing trends. Caution will need to
be taken during the afternoon hours considering weekend activities
during a prolonged period of temperatures in the low to mid 90s. The
second concern is with the potential for additional severe weather
across much of the area Saturday evening into the overnight hours.
The upstream frontal boundary will finally gain enough momentum to
push through the CWA courtesy of a deepening upper-level trough
expected to push through the Northern and Central Plains by Saturday
evening. Given the close proximity of the enhanced upper-level flow,
a highly unstable environment, and sufficient convergence along the
frontal boundary, widespread thunderstorms are expected to push
through northern Missouri by the mid afternoon and will extend well
into the evening and overnight hours as the front pushes through the
area. Large hail and damaging winds will remain the primary hazards
along the frontal boundary.

Will then see a reprieve from the active weather and heat beginning
Sunday in the wake of the cold front as temperatures only rise into
the lower 80s by Sunday afternoon. This trend will continue through
Monday before storm chances and increasing temperatures return to
the area by the mid-week.

&&

.Aviation...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 650 PM CDT FRI JUN 16 2017

VFR conditions will start the night, though a forward propagating
line of thunderstorms is expected to sweep southeast across the
state line terminals late tonight. Current timing has the line of
storms arriving as early as 04Z, and likely lingering through 08Z
or 09Z. CIGs will likely be in the MVFR category, though
confidence on specific values is a bit low. Anticipate needed
updates to the TAFs this evening as the storms approach.
Otherwise, there might be some low level wind shear out there due
to a strong low level jet along and behind the line of expected
storms. And lastly, have basic timing for a frontal boundary
settling into the KC region tomorrow afternoon, which might bring
convection; though I have left any mention for Saturday afternoon
out of the TAF at this time.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory from noon to 7 PM CDT Saturday for KSZ025-057-060-
     103>105.

MO...Heat Advisory from noon to 7 PM CDT Saturday for MOZ021-022-
     028>031-037>039-043>046-053-054.

&&

Discussion...Welsh
Aviation...Cutter
Hazardous weather outlook, Jun 16, 3:57 AM CDT, 18 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
357 AM CDT Fri Jun 16 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-170900-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
357 AM CDT Fri Jun 16 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Strong to severe storms are expected late this afternoon and evening
 across much of northeastern Kansas and northwest Missouri. Large
 hail and damaging winds will be the primary threats with this
 activity. The strongest activity is expected along and north of the
 highway 36 corridor.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 Strong to severe storms will also be possible Saturday afternoon and
 evening, with large hail and damaging winds again remaining the
 primary concerns.

 Dangerously hot and humid conditions will lead to heat indices as
 high as 104 to 109 degrees Saturday afternoon. Caution should be
 taken by those with planned outdoor activities.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jun 16, 4:37 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
437 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     TSTM WND DMG     4 W RIDGEWAY            40.37N 94.00W
06/15/2017                   HARRISON           MO   EMERGENCY MNGR

            *** 1 INJ *** SEMI BLOWN OFF OF I-35 NB NEAR MM 99 WITH
            DRIVER SUSTAINING MINOR INJURIES

&&

LG
Local storm report, Jun 16, 4:38 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
438 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     TSTM WND DMG     RIDGEWAY                40.38N 93.94W
06/15/2017                   HARRISON           MO   EMERGENCY MNGR

            *** 2 INJ *** TREE FELL ON MOBILE HOME ON THE 200 BLOCK
            OF SECOND STREET, TEMPORARILY TRAPPING TWO PEOPLE. BOTH
            PEOPLE SUSTAINED MINOR TO MODERATE INJURIES.

&&

LG
Local storm report, Jun 16, 4:50 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     KIRKSVILLE              40.19N 92.58W
06/16/2017                   ADAIR              MO   FIRE DEPT/RESCUE

            POWER POLES AND LINES DOWN.

1123 PM     TSTM WND DMG     TRENTON                 40.08N 93.62W
06/15/2017                   GRUNDY             MO   EMERGENCY MNGR

            TREE DOWN BLOCKING CROWDER RD. AT MABLE ST.

1115 PM     TSTM WND DMG     PRINCETON               40.40N 93.59W
06/15/2017                   MERCER             MO   EMERGENCY MNGR

            TREE LIMBS DOWN BLOCKING ROADS...TIME
            ESTIMATED.

1104 PM     TSTM WND DMG     4 ESE BLYTHEDALE        40.45N 93.86W
06/15/2017                   HARRISON           MO   EMERGENCY MNGR

            ROOF PARTIALLY DAMAGED ON RESIDENCE, GARAGE
            ROOF TAKEN OFF, OUTBUILDINGS DESTROYED
            BETWEEN BLYTHEDALE AND CAINSVILLE.

1103 PM     TSTM WND DMG     3 W RIDGEWAY            40.37N 94.00W
06/15/2017                   HARRISON           MO   EMERGENCY MNGR

            *** 1 INJ *** SEMI BLOWN OFF OF I-35 NB NEAR
            MM 99 WITH DRIVER SUSTAINING MINOR INJURIES.

1103 PM     TSTM WND DMG     5 SSW EAGLEVILLE        40.41N 94.03W
06/15/2017                   HARRISON           MO   EMERGENCY MNGR

            MACHINE SHED DESTROYED. POWER LINES DOWN
            FROM RIDGEWAY TO CAINSVILLE TO BLYTHEDALE,
            ALONG WITH POWER OUTAGES IN THOSE AREAS,
            INCLUDING EAGLEVILLE.

1103 PM     TSTM WND DMG     6 N MARTINSVILLE        40.43N 94.16W
06/15/2017                   HARRISON           MO   EMERGENCY MNGR

            OUTBUILDINGS DESTROYED ON W. 200TH ST. EAST
            OF WASHINGTON CENTER.

1103 PM     TSTM WND DMG     RIDGEWAY                40.38N 93.94W
06/15/2017                   HARRISON           MO   EMERGENCY MNGR

            *** 2 INJ *** TREE FELL ON MOBILE HOME ON
            THE 200 BLOCK OF SECOND STREET, TEMPORARILY
            TRAPPING TWO PEOPLE. BOTH PEOPLE SUSTAINED
            MINOR TO MODERATE INJURIES.

0956 PM     HAIL             1 SW ROSENDALE          40.03N 94.84W
06/15/2017  E0.75 INCH       ANDREW             MO   TRAINED SPOTTER

0953 PM     TSTM WND DMG     3 WNW QUITMAN           40.40N 95.13W
06/15/2017                   NODAWAY            MO   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS WESTERN PORTIONS
            OF NODAWAY COUNTY PER 911 DISPATCH
            COMMUNICATIONS.

0953 PM     HAIL             3 E LIBERTY             39.24N 94.36W
06/15/2017  E1.00 INCH       CLAY               MO   PUBLIC

            QUARTER SIZE HAIL REPORTED VIA FACEBOOK.

0941 PM     HAIL             2 NW LIBERTY            39.27N 94.45W
06/15/2017  E0.75 INCH       CLAY               MO   TRAINED SPOTTER

            DIME SIZE HAIL NEAR HWY 291 AND I-35.

0938 PM     TSTM WND DMG     1 NNW WALDRON           39.24N 94.80W
06/15/2017                   PLATTE             MO   EMERGENCY MNGR

            REPORTS COMING INTO DISPATCH OF TREES DOWN
            ACROSS HWY 45 NEAR WALDRON.

0937 PM     HAIL             2 WNW LIBERTY           39.26N 94.45W
06/15/2017  E0.88 INCH       CLAY               MO   PUBLIC

            PENNY TO NICKEL SIZE HAIL NEAR I-35 AND HWY
            291 REPORTED VIA FACEBOOK.

0935 PM     HAIL             1 NNE AVONDALE          39.17N 94.54W
06/15/2017  E1.00 INCH       CLAY               MO   PUBLIC

            QUARTER SIZE HAIL REPORTED VIA FACEBOOK NEAR
            I-35 AND CHOUTEAU TRFWY.

0935 PM     HAIL             1 WSW LIBERTY           39.24N 94.44W
06/15/2017  E1.50 INCH       CLAY               MO   BROADCAST MEDIA

0932 PM     TSTM WND GST     3 NNW OAKVIEW           39.25N 94.58W
06/15/2017  E58 MPH          CLAY               MO   TRAINED SPOTTER

            ESTIMATED 55-60 MPH NEAR 152 AND N. OAK
            TRFWY.

0932 PM     HAIL             4 N OAKVIEW             39.26N 94.58W
06/15/2017  E1.00 INCH       CLAY               MO   TRAINED SPOTTER

            NEAR THE INTERSECTION OF 152 AND N. OAK
            TRFWY.

0928 PM     TSTM WND DMG     1 ENE PARKVILLE         39.20N 94.67W
06/15/2017                   PLATTE             MO   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES AND LIMBS DOWN IN
            THE RISS LAKE AREA AS WELL AS OTHER PARTS OF
            PARKVILLE.

0926 PM     HAIL             2 W SHAWNEE             39.01N 94.85W
06/15/2017  E0.75 INCH       JOHNSON            KS   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED NEAR K-7 AND SHAWNEE
            MISSION PKWY.

0915 PM     TSTM WND DMG     1 S LAKE WAUKOMIS       39.22N 94.64W
06/15/2017                   PLATTE             MO   PUBLIC

            NUMEROUS TREE LIMBS BLOWN DOWN IN THE AREA
            OF NW 67TH ST. AND N OVERLAND DR. TIME
            ESTIMATED FROM RADAR.

0902 PM     HAIL             5 WSW LEAVENWORTH       39.27N 95.01W
06/15/2017  E1.00 INCH       LEAVENWORTH        KS   TRAINED SPOTTER

            SPOTTER REPORTS VIA EM QUARTER SIZE HAIL AT
            187TH ST AND HIGH PRAIRIE RD.

0901 PM     HAIL             2 SSW TONGANOXIE        39.08N 95.10W
06/15/2017  E1.00 INCH       LEAVENWORTH        KS   TRAINED SPOTTER

            SPOTTER REPORTS VIA EM QUARTER SIZE HAIL
            NEAR THE INTERSECTION OF HWYS 24/40 AND
            HONEY CREEK RD.

0901 PM     TSTM WND DMG     1 ENE LANSING           39.25N 94.89W
06/15/2017                   LEAVENWORTH        KS   FIRE DEPT/RESCUE

            FIRE REPORTS VIA EM OF SEVERAL TREES DOWN
            AND APPROXIMATELY 60MPH WINDS IN THE CITY OF
            LANSING. LARGEST TREE DOWN WAS APPROXIMATELY
            10 INCHES IN DIAMETER, ALONG WITH SEVERAL
            4-6 INCH LIMBS. POWERLINES DOWN AND POWER
            OUTAGES AS WELL.

0855 PM     HAIL             4 W LEAVENWORTH         39.32N 95.00W
06/15/2017  E1.00 INCH       LEAVENWORTH        KS   TRAINED SPOTTER

            SPOTTER REPORTS VIA EM NICKEL TO QUARTER
            SIZE HAIL.

&&
Local storm report, Jun 16, 10:03 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1003 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     GRANT CITY              40.49N 94.42W
06/16/2017  E70 MPH          WORTH              MO   TRAINED SPOTTER

&&
Local storm report, Jun 16, 10:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1007 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     TARKIO                  40.44N 95.38W
06/16/2017                   ATCHISON           MO   911 CALL CENTER

            TREES DOWN IN TARKIO.

&&

LG
Local storm report, Jun 16, 10:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TSTM WND DMG     5 E MARYVILLE           40.35N 94.77W
06/16/2017                   NODAWAY            MO   EMERGENCY MNGR

            CAMPER BLOWN INTO MOZINGO LAKE WITH A
            POSSIBLE OCCUPANT INSIDE.

&&

LG

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:36 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway39 min
Jun 16, 9:12 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway48 min
Jun 16, 9:35 PM CDTTornado WarningEAXAtchison, Nodaway11 min
Jun 16, 9:41 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Harrison, Nodaway, Worth49 min
Jun 16, 9:44 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Holt, Nodaway46 min
Jun 16, 10:07 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison, Mercer and 1 more38 min
Jun 16, 10:44 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison, Linn and 4 more61 min
Jun 16, 10:56 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Carroll, Clay, Clinton and 7 more49 min
Jun 16, 11:04 PM CDTSevere Thunderstorm WarningEAXPlatte41 min
Jun 16, 11:18 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Linn, Livingston, Macon42 min
Jun 16, 11:38 PM CDTSevere Thunderstorm WarningEAXCarroll, Clay, Jackson, Lafayette, Ray, Saline33 min
Jun 16, 11:45 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte60 min
Jun 17, 12:28 AM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson47 min
Jun 17, 1:10 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson50 min
Jun 17, 1:54 AM CDTSpecial Weather StatementEAXBates, Henry, Pettis51 min
Jun 17, 2:00 AM CDTSevere Thunderstorm WarningEAXBates, Henry, Johnson, Pettis32 min
Jun 17, 2:47 AM CDTSevere Thunderstorm WarningEAXBates28 min
Jun 17, 2:49 AM CDTExcessive Heat WarningEAXBates, Cass, Clay, Henry, Jackson, Platte13 hr
Jun 17, 5:01 AM CDTRiver Flood WarningEAXAtchison, Holt29 hr
Jun 17, 7:25 AM CDTSevere Thunderstorm WarningEAXCass26 min
Jun 17, 3:55 PM CDTHeat AdvisoryEAXBates, Cass, Clay, Henry, Jackson, Platte3 hr
Jun 17, 6:15 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler45 min
Jun 17, 6:42 PM CDTTornado WarningEAXSchuyler22 min
Jun 16, 11:05 PM CDTTornado WarningEAXAtchison, Doniphan25 min
Jun 17, 2:27 AM CDTSpecial Weather StatementEAXLinn33 min
Jun 17, 5:35 AM CDTSevere Thunderstorm WarningEAXJohnson, Miami40 min
Jun 17, 6:10 AM CDTSpecial Weather StatementEAXJohnson35 min
Jun 17, 6:25 AM CDTSevere Thunderstorm WarningEAXLinn, Miami35 min
Jun 17, 6:41 AM CDTSpecial Weather StatementEAXJohnson34 min
Jun 17, 6:56 AM CDTSevere Thunderstorm WarningEAXJohnson, Miami34 min
Jun 17, 7:07 AM CDTSpecial Weather StatementEAXLinn23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.